# SDR FDEA201512113978

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 58,814 hours, 23,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12041
- Condition: Damaged
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT INTERIOR FRAME AT BS 231.25, BL 0 HAS A HOLE WORN THROUGH RADIUS.  COMPLIED WITH EA F-5310-TO322113 P1.
